Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Symmetries of links


Author: W. C. Whitten
Journal: Trans. Amer. Math. Soc. 135 (1969), 213-222
MSC: Primary 55.20
MathSciNet review: 0242146
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Fox, A quick trip through knot theory, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961) Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 120–167. MR 0140099
  • [2] R. H. Fox, Some problems in knot theory, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961) Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 168–176. MR 0140100
  • [3] Ralph H. Fox, Free differential calculus. I. Derivation in the free group ring, Ann. of Math. (2) 57 (1953), 547–560. MR 0053938
  • [4] Ralph H. Fox, Free differential calculus. II. The isomorphism problem of groups, Ann. of Math. (2) 59 (1954), 196–210. MR 0062125
  • [5] Ralph H. Fox, Free differential calculus. III. Subgroups, Ann. of Math. (2) 64 (1956), 407–419. MR 0095876
  • [6] R. H. Fox, On the complementary domains of a certain pair of inequivalent knots, Nederl. Akad. Wetensch. Proc. Ser. A. 55 = Indagationes Math. 14 (1952), 37–40. MR 0048024
  • [7] Yoko Hashizume, On the uniqueness of the decomposition of a link, Osaka Math. J. 10 (1958), 283–300. MR 0102821
  • [8] R. H. Kyle, Branched covering spaces and the quadratic forms of links, Ann. of Math. (2) 59 (1954), 539–548. MR 0062438
  • [9] Erika Pannwitz, Eine elementargeometrische Eigenschaft von Verschlingungen und Knoten, Math. Ann. 108 (1933), no. 1, 629–672 (German). MR 1512869, 10.1007/BF01452857
  • [10] Horst Schubert, Die eindeutige Zerlegbarkeit eines Knotens in Primknoten, S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. 1949 (1949), no. 3, 57–104 (German). MR 0031733
  • [11] Horst Schubert, Bestimmung der Primfaktorzerlegung von Verkettungen, Math. Z. 76 (1961), 116–148 (German). MR 0141107
  • [12] G. Torres and R. H. Fox, Dual presentations of the group of a knot, Ann. of Math. (2) 59 (1954), 211–218. MR 0062439
  • [13] H. F. Trotter, Non-invertible knots exist, Topology 2 (1963), 275–280. MR 0158395

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242146-4
Article copyright: © Copyright 1969 American Mathematical Society